# SDR FDEA202007271673

- Difficulty date: July 27, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Hinge Fitting
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, FLAP SIDE OUTBOARD FLAP INBOARD HINGE INBOARD PIVOT LUG HOLE   SURFACE FOUND CORROSIONS.  CORROSIONS AT LT WING, FLAP SIDE OUTBOARD FLAP INBOARD HINGE INBOARD PIVOT LUG HOLE SURFACE.  REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-52-04. REPAIR.  EVALUATED AND FOUND DIMENSIONS SHOWN IN FIGURE 1 ARE CORRECT AS PER E.A. # 1-5750-T0355621 PART 1 STEP 2; TITLE: WINGS-FLIGHT SURFACES- EO 1-5750-7-5002-LT WING OUTBD FLAP, INBD AFT HINGE (FLAP SIDE) CORROSION REPAIR.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO SNRM NO. N00582 ATTACHED E.A. NR 1-5750-T0355621 PART 1 FOR WORK DETAILS.
